# SDR ARWA20020509

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 84,958 hours, 27,715 cycles
- Engine: Pwa JT3D7
- Engine time: 46,359 hours, 14,465 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 37707451
- Condition: Broken
- Location: Nr 4 Engine
- Part time: 46,359 hours, 14,465 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK AT MIA THE FOLLOWING WAS FOUND, NR 4 ENGINE AFT MOUNT BROKEN.  REPLACED FORWARD LT, FORWARD RT AND AFT ENGINE MOUNT ASSEMBLY IAW MM 71-20-2.  AFT MOUNT SENT OUT FOR ANALYSIS.
